Continuity of fuzzy proper functions on \v{S}ostak's $I$-fuzzy topological spaces
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 305-320
https://doi.org/10.4134/CKMS.2011.26.2.305
Printed June 1, 2011
Rajakumar Roopkumar and Chandran Kalaivani
Alagappa University, Alagappa University
Abstract : The relations among various types of continuity of fuzzy proper function on a fuzzy set and at fuzzy point belonging to the fuzzy set in the context of \v{S}ostak's $I$-fuzzy topological spaces are discussed. The projection maps are defined as fuzzy proper functions and their properties are proved.
Keywords : fuzzy proper function, \v{S}ostak's $I$-fuzzy topology, smooth fuzzy continuity
MSC numbers : 54A40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd